Universidad Complutense de Madrid
E-Prints Complutense

Migrativity of aggregation functions.



Último año

Bustince, H. y Montero, Javier y Mesiar, R. (2009) Migrativity of aggregation functions. Fuzzy Sets and Systems, 160 (6). pp. 766-777. ISSN 0165-0114

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial: http://www.sciencedirect.com/science/article/pii/S0165011408004600


We introduce a slight modification of the definition of migrativity for aggregation functions that allows useful characterization of this property. Among other things, in this context we prove that there are no t-conorms, uninorms or nullnorms that satisfy migrativity (with the product being the only migrative t-norm, as already shown by other authors) and that the only migrative idempotent aggregation function is the geometric mean. The k-Lipschitz migrative aggregation functions are also characterized and the product is shown to be the only 1-Lipschitz migrative aggregation function. Similarly, it is the only associative migrative aggregation function possessing a neutral element. Finally, the associativity and bisymmetry of migrative aggregation functions are discussed.

Tipo de documento:Artículo
Palabras clave:Aggregation functions; Migrativity; Associativity; Bisymmetry; T-norms; Uninorms; Nullnorms
Materias:Ciencias > Informática > Inteligencia artificial
Código ID:16182
Depositado:11 Sep 2012 07:43
Última Modificación:20 Abr 2016 14:38

Descargas en el último año

Sólo personal del repositorio: página de control del artículo